# SDR GTIA2022041136373

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N673NK
- Make and model: Airbus A321-231
- Aircraft serial: 7395
- Aircraft time: 17,288 hours, 7,532 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ASSIST BOTTLE REQUIRES NITROGEN SERVICING-SERVICED THE L4 DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW AMM:52-22-00
